Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Rashes after taking high BP medicine. Taking Benadryl

my mother 66 has her high blood pressure medicine change in feb. and now has developed major rashes all over...... the doctor has changed medication twice and it is only getting worse...... dermatolgist determined it was medication........ she is taking benadryl twice a day........ has a steriod cream and went through a week of antibotics......... now rashes are worse and now huge boils all over
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. Most probablly the problem is utricaria of un known origin.If it is due to allergy to medicines by now it must be cleared. if ordinary allergy we can trace out the allergen and if it is stopped the rash goes away.
I advise you to consult a physician or an allergy clinic, where they give the injections of the suspected allergic substances and read according to the reaction. You may have to get the tests TC, DC, ESR, AEC to exclude eosinophelia.
Besides i advise you some diet recomendations as avoid giving egg, sea foods, fresh water fish, and brinjal.
Give her more of green leafy vegetables, pulses, sprouts, milk, fruits and juices. Wishing for a quick recovery and thanks for calling.
Answered: Sat, 22 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor